Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Limit cycles bifurcating from a zero-Hopf singularity in arbitrary dimension
Barreira, Luis (Instituto Superior Técnico (Portugal). Departamento de Matemática)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Fecha: 2018
Resumen: We study the limit cycles which can bifurcate from a zero--Hopf singularity of a C^m 1 differential system in \R^n, i. e. from a singularity with eigenvalues b i and n-2 zeros for n 3. If this singularity is at the origin of coordinates and the Taylor expansion of the differential system at the origin without taking into account the linear terms starts with terms of order m, from the origin it can bifurcate s limit cycles with s \ 0,1, 2^n-3\ if m=2 (see LZ), with s \ 0,1, 3^n-2\ if m=3, with s 6^n-2 if m=4, and with s 4 5^n-2 if m=5. Moreover, s \0,1,2\ if m=4 and n=3, and s \0,1,2,3,4,5\ if m=5 and n=3. Note that the maximum number of limit cycles bifurcating from this zero--Hopf singularity grows up exponentially with the dimension for m=2,3.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Limit cycles ; Zero–Hopf singularity ; Arbitrary dimension
Publicado en: Nonlinear dynamics, Vol. 92, issue 3 (May 2018) , p. 1159-1166, ISSN 0924-090X

DOI: 10.1007/s11071-018-4115-3


Preprint
13 p, 712.8 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-02



   Favorit i Compartir